Archived Edition Vol. 13, No. 4, 1987

Editors: H. Brezis (Paris), J. Hausen (Houston), J.A. Johnson (Houston), B. Jóhnson (Nashville), A. Lelek (Houston), J. Nagata (Osaka), J.W. Neuberger (Emory), B.H. Neumann (Australian National University), G.-C. Rota (MIT)
Managing Editor: G.G. Johnson (Houston)

Houston Journal of Mathematics


Joel Avrin
Energy Decay of Underdamped Nonlinear Wave Equations, pp. 455-464.

Marcy Barge
The Topological Entropy of Homeomorphisms of Knaster Continua, pp. 465-485.

Carmen Cortazar, Manuel Elgueta
Large Time Behaviour of Solutions of a Non Linear Reaction-Diffusion Equation, pp. 487-497.

R. H. Crowell, N. Smythe
Congruences and Geometric Amalgamations of Groupoids, pp. 499-525.

H. Beirao da Veiga
Stationary Motions and the Incompressible Limit for Compressible Viscous Fluids, pp. 527-544.

Ralph deLaubenfels
A Holomorphic Functional Calculus for Unbounded Operators, pp. 545-548.

N. Faour, R. Khalil
On the Spectrum of Weighted Operator Shifts, pp. 549-556.

Jerome A. Goldstein, Roman Svirsky
Singular Potentials and Scaling, pp. 557-566.

Abdullah Shidfar
On the Liapunov and Kellogg Surfaces, pp. 567-571.

Pierre A. Vuillermot
Elliptic Regularization for a Class of Strongly Nonlinear Degenerate Eigenvalue Problems on Orlicz-Sobolev Spaces. I: The ODE Case, pp. 573-597.